Top
10
Doctor insights on: Could Escitalopram Be Making Me Break Out In A Rash

Share
1

1
Could escitalopram be making me break out in a rash?

Could escitalopram be making me break out in a rash?

Possibly: One can be allergic to any drug or to other components of the pill. Check with your doctor. ...Read more

See 1 more doctor answer
Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
Help please. When i started taking Lexapro (escitalopram) i developed a rash around the same time, are they linked?

Help please. When i started taking Lexapro (escitalopram) i developed a rash around the same time, are they linked?

Rash with Lexapro (escitalopram): Most people don't get a rash from lexapro, (escitalopram) however, any person can develop a rash or a reaction to a drug if they happen to be sensitive to it. If there were no other medications, detergents, foods or contacts with new substances at that time and if the rash went away after stopping lexapro, (escitalopram) it could very well have been a reaction to the drug. ...Read more

3

3
When starting lexapro (escitalopram) and prilosec together, is it normal to have a rash develop within 3 days?

When starting lexapro (escitalopram) and prilosec together, is it normal to have a rash develop within 3 days?

Both can do it: It's possible for either alone to cause rashes. So, the combo may increase the risks - definitely call the Dr and let them evaluate this ASAP. Don't just stop the Lexapro (escitalopram) - that can be risky too. The Prilosec can be stopped if you wish safely after so short a time. Call ASAP for help on it if it continues. Best! ...Read more

4

4
I have been on Lexapro (escitalopram) for about 2 months and noticed that since starting, i've had an itchy rash on my mons pubis area. Is it coming from the lexapro (escitalopram)?

I have been on Lexapro (escitalopram) for about 2 months and noticed that since starting, i've had an itchy rash on my mons pubis area. Is it coming from the lexapro (escitalopram)?

Rash: Some people do get a rash with medications like lexapro, (escitalopram) but it's usually more generalized rather than being in only one place. You might want to look at your underwear for sources of irritation, plus whether you've been using a different laundry soap? Your primary care doctor can take a look, and offer more personalized ideas. ...Read more

6

6
What is the lowest dose of lexapro (escitalopram) administered and if a pill is more milligrams than the patient should take can she break it into smaller pieces?

What is the lowest dose of lexapro (escitalopram) administered and if a pill is more milligrams than the patient should take can she break it into smaller pieces?

Lexapro (escitalopram) dosage: Doses can start as low as 2.5 mg in children and increase as tolerated. Adult dose range usually is 10-20 mg. Yes, you can break pills to get different doses. Check with prescribing doctor. If you are known to be sensitive to medications, tell details to your doctor. I hope this helps. ...Read more

See 1 more doctor answer
7

7
I'm currently on 20mg of Lexapro (escitalopram) but if now seems ineffective. Can I increase to 25mg safely (break a pill) to see if that will work better?

I'm currently on 20mg of Lexapro (escitalopram) but if now seems ineffective. Can I increase to 25mg safely (break a pill) to see if that will work better?

Lexapro (escitalopram) dose: Assume you are taking Lexapro (escitalopram) for anxiety and/or depression. While it is reasonable to increase dose to 25 mg, always discuss dosage change first with prescribing doctor, who knows your symptoms and medical history best. I hope this helps. Best wishes. ...Read more

8

8
Can Lexapro (escitalopram) start off making me more anxious at first, 3rd day now? Or should I call my psych dr to change it or try to ride it out longer?

Can Lexapro (escitalopram) start off making me more anxious at first, 3rd day now? Or should I call my psych dr to change it or try to ride it out longer?

It can "rev" you up: Any of the SSRIs can have paradoxical effect of revving people up or "wiring them."sometimes those effects will wear off within a few days to a week and sometimes they don't wear off and sometimes they get worse. If you are uncomfortable I think a call to your doctor is a good idea. ...Read more

See 1 more doctor answer
9

9
Lexapro (escitalopram) makes me have continued hot flash all day long. it feels like I'm hot all the time what can I do? It is making me miserable

Lower the dosage: It happens when you either start from higher dosage or increase it too fast. Some people though cannot tolerate even lowest dosage of Lexapro (escitalopram). If lowering dosage for 2 weeks does not help, you can ask your Dr. To switch you to another medication. ...Read more

10

10
My menstrual cycle seems to effect my Lexapro (escitalopram) making it now as effective. Why?

Complex system: If it is a recurring pattern, odds are it is a result of chemical changes throughout your cycle, such as changes in progesterone. Without knowing your full history it is possible that the current regimen is insufficient to address this occurrence. If symptoms are significantly impairing functioning it would be worthwhile discussing with your prescribing provider to consider options. ...Read more

Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more